Keywords: Lorentz space with functional parameters, Orlicz space, interpolation theorem for linear operators, sharp interpolation theorem, generalized Lions–Peetre space of means.
@article{FAA_2012_46_4_a7,
author = {V. I. Ovchinnikov},
title = {Sharp {Interpolation} {Theorems} in {Couples} of $L_p$ {Spaces} for {Generalized} {Lions{\textendash}Peetre} {Spaces} of {Means}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {91--94},
year = {2012},
volume = {46},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2012_46_4_a7/}
}
TY - JOUR AU - V. I. Ovchinnikov TI - Sharp Interpolation Theorems in Couples of $L_p$ Spaces for Generalized Lions–Peetre Spaces of Means JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2012 SP - 91 EP - 94 VL - 46 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_2012_46_4_a7/ LA - ru ID - FAA_2012_46_4_a7 ER -
V. I. Ovchinnikov. Sharp Interpolation Theorems in Couples of $L_p$ Spaces for Generalized Lions–Peetre Spaces of Means. Funkcionalʹnyj analiz i ego priloženiâ, Tome 46 (2012) no. 4, pp. 91-94. http://geodesic.mathdoc.fr/item/FAA_2012_46_4_a7/
[1] J. Bergh, J. Löfström, Interpolation Spaces. Introduction, Springer-Verlag, 1978 | MR
[2] Ju. A. Brudnyi, N. Ya. Krugliak, Interpolation Functors and Interpolation Spaces. I, North Holland, Amsterdam, 1991 | MR | Zbl
[3] Ju. A. Brudnyi, A. Shteinberg, J. Funct. Anal., 131:2 (1995), 459–498 | DOI | MR | Zbl
[4] S. Janson, J. Funct. Anal., 44:1 (1981), 50–73 | DOI | MR | Zbl
[5] J.-L. Lions, J. Peetre, Inst. Hautes Etudes Sci. Publ. Math., 19 (1964), 5–68 | DOI | MR | Zbl
[6] V. A. Dikarev, V. I. Matsaev, Dokl. AN SSSR, 168:5 (1966), 986–988 | MR | Zbl
[7] A. A. Dmitriev, E. M. Semenov, Dokl. AN SSSR, 258:6 (1981), 1298–1300 | MR | Zbl
[8] V. I. Ovchinnikov, Dokl. AN SSSR, 272:2 (1983), 300–303 | MR | Zbl
[9] V. I. Ovchinnikov, C. R. Acad. Sci. Paris. Ser. I, 334:10 (2002), 881–884 | DOI | MR | Zbl
[10] V. I. Ovchinnikov, Algebra i analiz, 22:4 (2010), 214–231 | MR
[11] E. M. Stein, G. Weiss, Trans. Amer. Math. Soc., 87 (1958), 159–172 | DOI | MR | Zbl